RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2013, Volume 18, Issue 2, Pages 67–77 (Mi fpm1499)  

This article is cited in 3 scientific papers (total in 3 papers)

The type of minimal branching geodesics defines the norm in a normed space

I. L. Laut, Z. N. Ovsyannikov

M. V. Lomonosov Moscow State University, Moscow, Russia

Abstract: In this paper, we investigate the inverse problem to the minimal branching geodesic searching problem in a normed space. Let us consider a normed space. Then the form of the minimal branching geodesic is determined. We must find all possible normed spaces with the same form of the minimal branching geodesics as the one in the considered normed space. The case of Euclidean norms is analyzed in detail.

Full text: PDF file (141 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2014, 203:6, 799–805

Bibliographic databases:

UDC: 514.77+519.176

Citation: I. L. Laut, Z. N. Ovsyannikov, “The type of minimal branching geodesics defines the norm in a normed space”, Fundam. Prikl. Mat., 18:2 (2013), 67–77; J. Math. Sci., 203:6 (2014), 799–805

Citation in format AMSBIB
\Bibitem{LauOvs13}
\by I.~L.~Laut, Z.~N.~Ovsyannikov
\paper The type of minimal branching geodesics defines the norm in a~normed space
\jour Fundam. Prikl. Mat.
\yr 2013
\vol 18
\issue 2
\pages 67--77
\mathnet{http://mi.mathnet.ru/fpm1499}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431785}
\transl
\jour J. Math. Sci.
\yr 2014
\vol 203
\issue 6
\pages 799--805
\crossref{https://doi.org/10.1007/s10958-014-2169-4}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84922079066}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1499
  • http://mi.mathnet.ru/eng/fpm/v18/i2/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Yu. Lipatov, “The functions that do not change types of minimal fillings”, Moscow University Mathematics Bulletin, 70:6 (2015), 267–269  mathnet  crossref  mathscinet
    2. I. L. Laut, “Reconstruction of norm by geometry of minimal networks”, Moscow University Mathematics Bulletin, 71:2 (2016), 84–87  mathnet  crossref  mathscinet  isi
    3. I. L. Laut, “Correlation between the norm and the geometry of minimal networks”, Sb. Math., 208:5 (2017), 684–706  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:133
    Full text:41
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019